# SDR ASOA201100143

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 20,084 hours, 17,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT TRACK HAS MULTIPLE AREAS OF CORROSION BETWEEN FS 409 + 128-FS 559.  REMOVED AND TREATED CORROSION IAW SRM 51-21-06 & 51-21-11.
